Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Convolution factorability of bilinear maps and integral representations

Indagationes Mathematicae, vol.29, no.5, pp.1334-1349, 2018 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

B-bimorphisms

International Journal of Applied Mathematics, vol.32, pp.45-50, 2019 (Refereed Journals of Other Institutions) identifier

On semicompact operators

ROMAI Journal, vol.14, no.1, pp.143-147, 2018 (Refereed Journals of Other Institutions)

On the adjoints of biorthomorphisms

International Mathematical Forum, vol.12, no.3, pp.97-102, 2017 (International Conference Book)

On the ideal center of a dual vector lattice

International Journal of Mathematical Analysis, vol.9, pp.15-18, 2015 (Refereed Journals of Other Institutions) Creative Commons License identifier

On some properties related to order dual of an f-module

International Journal of Mathematical Analysis, vol.8, pp.1249-1253, 2014 (Refereed Journals of Other Institutions) identifier

A note on A-linear operators on Banach A-module

International Journal of Mathematical Analysis, vol.8, pp.1945-1950, 2014 (Refereed Journals of Other Institutions) identifier

Extended results on f-orthomorphisms over the second order dual of an f-algebra

Pure Math. Sci., vol.2, no.3, pp.109-114, 2013 (International Conference Book)

On the center of Banach f-modules

Pure Math. Sci., vol.2, no.1, pp.49-54, 2013 (International Conference Book)

A note on the order bidual of f-modules

Pure Math. Sci., vol.2, no.1, pp.23-28, 2013 (International Conference Book)

On Maharam Operators on Banach Lattices with Topologically Rich Center

International Mathematical Forum, vol.6, pp.431-438, 2011 (Refereed Journals of Other Institutions)

On Invariant Subspaces of Weakly Compact Friendly Operators

International Journal of Contemporary Mathematical Sciences, vol.4, pp.259-266, 2009 (Refereed Journals of Other Institutions)

A note on invariant subspaces in locally convex space.

Mat. Stud., vol.32, no.1, pp.73-75, 2009 (Refereed Journals of Other Institutions)

On Weakly Compact Friendly Operators

International Journal of Pure and Applied Math., vol.50, pp.609-613, 2009 (Refereed Journals of Other Institutions) identifier

A note on integration with respect to vector measures.

Int. J. Pure Appl. Math., vol.20, no.3, pp.333-336, 2005 (Refereed Journals of Other Institutions)

On reducibility of adjoint semigroups of positive operators on a normed Riesz space.

Int. J. Pure Appl. Math., vol.22, no.1, pp.89-93, 2005 (Refereed Journals of Other Institutions)

A note on operators conjugate to d-homomorphisms.

Int. J. Pure Appl. Math., vol.23, no.1, pp.89-92, 2005 (Refereed Journals of Other Institutions)

On semigroups of positive operators on Banach lattices.

Int. J. Pure Appl. Math., vol.21, no.1, pp.79-82, 2005 (Refereed Journals of Other Institutions)

A note on Lomonosov space and invariant subspaces.

Int. J. Pure Appl. Math., vol.16, no.1, pp.33-38, 2004 (Refereed Journals of Other Institutions)

A note on an inverse closed algebra on Banach C(K)-modules.

Int. J. Pure Appl. Math., vol.14, no.2, pp.169-173, 2004 (Refereed Journals of Other Institutions)

On Maharam extensions of positive operators on Banach lattices.

Int. Math. J., vol.5, no.2, pp.133-140, 2004 (Refereed Journals of Other Institutions)

A theorem of W. J. Ricker on spectral measures.

Int. Math. J., vol.5, no.2, pp.129-132, 2004 (Refereed Journals of Other Institutions)

On the inverse closedness of the weak* closed algebra generated by the Boolean algebra of projections.

Int. Math. J., vol.3, no.11, pp.1215-1221, 2003 (Refereed Journals of Other Institutions)

A note on transitive operator algebras.

Int. J. Pure Appl. Math., vol.5, no.1, pp.105-109, 2003 (Refereed Journals of Other Institutions)

On C(K)-orthomorphisms.

Math. Sci. Res. J., vol.7, no.2, pp.72-78, 2003 (Refereed Journals of Other Institutions)

On Maharam extensions of positive operators on Banach f-modules.

Int. J. Pure Appl. Math., vol.11, no.3, pp.309-321, 2002 (Refereed Journals of Other Institutions)

On transitive operator algebras in locally convex spaces.

Int. J. Pure Appl. Math., vol.10, no.2, pp.191-196, 2002 (Refereed Journals of Other Institutions)

On Maharam extensions of positive operators in the order duals of Riesz spaces.

Int. J. Pure Appl. Math., vol.11, no.1, pp.95-105, 2002 (Refereed Journals of Other Institutions)

An algebraically reflexive representation result of the second dual of C(K).

Int. J. Appl. Math., vol.9, no.1, pp.21-26, 2002 (Refereed Journals of Other Institutions)

On reflexivity of m(C(K)).

Demonstratio Math., vol.35, no.1, pp.125-128, 2002 (Refereed Journals of Other Institutions)

A result on strictly separating functionals.

Int. J. Pure Appl. Math., vol.1, no.2, pp.161-196, 2002 (Refereed Journals of Other Institutions)

The band of nilpotents in the second order dual of an f-algebra.

Int. J. Pure Appl. Math., vol.5, no.2, pp.163-170, 2001 (Refereed Journals of Other Institutions)

On the dependence of disjointness preserving operators.

Int. J. Appl. Math., vol.6, no.3, pp.271-277, 2001 (Refereed Journals of Other Institutions)

On the universal completion of the weak * closed algebra generated by the Boolean algebra of projections.

Int. J. Appl. Math., vol.5, no.4, pp.431-439, 2001 (Refereed Journals of Other Institutions)

On reflexivity of closed unital subalgebras in locally convex spaces.

Demonstratio Math., vol.34, no.1, pp.105-110, 2001 (Refereed Journals of Other Institutions)

Vector optimization in ordered Banach spaces.

Int. J. Appl. Math., vol.2, no.11, pp.1349-1362, 2000 (Refereed Journals of Other Institutions)

On reducibility in Banach spaces.

Int. J. Appl. Math., vol.2, no.7, pp.859-865, 2000 (Refereed Journals of Other Institutions)

Dual reflexivity theorem in C*-modules.

Demonstratio Math., vol.33, no.1, pp.131-133, 2000 (Refereed Journals of Other Institutions)

On dual Bade theorem in locally convex C(K)-modules.

Demonstratio Math., vol.32, no.4, pp.807-810, 1999 (Refereed Journals of Other Institutions)

d-modules.

Int. J. Appl. Math., vol.1, no.5, pp.575-582, 1999 (Refereed Journals of Other Institutions)

On reflexivity of scalar-type spectral operators.

Demonstratio Math., vol.32, no.2, pp.433-439, 1999 (Refereed Journals of Other Institutions)

The dual Bade theorem in locally convex spaces and reflexivity of a closed unital subalgebra.

Proyecciones, vol.18, no.1, pp.77-89, 1999 (Refereed Journals of Other Institutions)

On disjointness preserving operators in Banach C(K)-modules.

Int. J. Appl. Math., vol.1, no.1, pp.127-130, 1999 (Refereed Journals of Other Institutions)

Semigroups in Banach C(K)-modules and their adjoints.

Demonstratio Math., vol.31, no.3, pp.547-552, 1998 (Refereed Journals of Other Institutions)

Characterization of the dual center of barrelled spaces.

Demonstratio Math., vol.31, no.2, pp.285-288, 1998 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

A note on tensor product of Archimedean vector lattices

Algebraic and geometric methods of analysis, Odesa, Ukraine, 26 - 30 May 2020, pp.18

On the center of class of regular Dunford-Pettis Operators

Infinite dimensional Analysis and Topology, Ivano-Frankivsk, Ukraine, 16 - 20 October 2019, pp.16

On extensions of d-lattice bimorphisms

IMCS-55, the 5 th conference oof mathematics and computer sciences in Moldova, Chisinau, Moldova, 28 September - 01 October 2019, pp.63-67

On the class of AM-compact operators

27 th annual conference on applied and industrial mathematics, CAIM 2019, Targu-Mures, Romania, 19 - 22 September 2019, pp.13-14

On b-semicompact operators

Banach spaces and their applications, Lviv, Ukraine, 26 - 29 June 2019, pp.23

On extensions of almost lattice bimorphisms

Algebraic and topological methods of analysis, Odesa, Ukraine, 28 May - 03 June 2019, pp.5-6

A Note on Maharam Operators

5th INTERNATIONAL IFS AND CONTEMPORARY MATHEMATICS CONFERENCE, Kahramanmaraş, Turkey, 05 September 2018, pp.41

Reflexivity

International conference dedicated 120 th Anniversary of Stefan Banach 2012, Lviv, Ukraine, 01 September 2012

A note on disjointness preserving operators

24 th conference on Operator Theory, Timişora, Romania, 01 July 2012

....

Theory of approximation of functions and its applications dedicated A.I.Stepanets, Kaminets-Podilsky, Ukraine, 01 May 2012

...........

International conference theory of approximation of functions and its applications, 01 May 2012

Band Preserving Operators on Banach lattices

!9 th Annual conference onApplied and Industriıal Mathematics, Iasi,Romania, 01 September 2011

Books & Book Chapters

Fonksiyonel Analize Giriş

Üniversite Yayınları, İstanbul, 1997

Reel Analiz

Üniversite Yayınları, İstanbul, 1997